# SDR REXA20181221283

- Difficulty date: November 19, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 27,020 hours, 17,961 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 477.4-565
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SEAT TRACK ON LBL 27 STICK 2 HAS CORROSION SPOTS, IN THE CABIN.
REMOVED AND REPLACED WITH NEW SEAT TRACK MAT I.A.W. CRJ-900 AMM 53-00-
-49 REF AAR W/O 1016374-2000-0264 S/N 6702434 FOR MAT. ID             
                            AAR SM-58
